About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 928161, 12 pages
http://dx.doi.org/10.1155/2012/928161
Research Article

Cutting Affine Moment Invariants

1School of Math and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China
2School of Information Science and Technology, East China Normal University, no. 500 Dong-Chuan Road, Shanghai 200241, China

Received 18 December 2011; Accepted 26 January 2012

Academic Editor: Carlo Cattani

Copyright © 2012 Jianwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwei Yang, Ming Li, Zirun Chen, and Yunjie Chen, “Cutting Affine Moment Invariants,” Mathematical Problems in Engineering, vol. 2012, Article ID 928161, 12 pages, 2012. doi:10.1155/2012/928161